# SDR AALA201711209017

- Difficulty date: November 18, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MILD ODOR OF BURNED OIL IN THE FLIGHT DECK WHEN APU BLEED AIR IS USED.  ODOR CLEARED DURING CLIMB AND CRUISE, BUT RETURNED AT IDLE ON DESCENT WHEN HP VALVES OPENED AND APU OFF.  APPEARS TO BE APU OIL OVERSERVICED.  TROUBLESHOT AIR CABIN QUALITY, NO ODOR NOTED.  OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
